# SDR DXTA2011070504640

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 7,810 hours, 6,271 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, B, A

## Discrepancy

RIGHT ENGINE FIRE LIGHT.  EXECUTED CHECKLIST, BOTH BOTTLES EXPENDED.  FIRE LIGHT REMAINED ON FROM 41000 TO LANDING.   TROUBLESHOT PROBLEM TO CONTROL UNIT.  REMOVED CONTROL UNIT.   INSTALLED NEW CONTROL UNIT.  RAN ENGINE, OPS CHECKED GOOD IAW MM 26-11-00 AND MM 26-21-01.
